# SDR WRLA2008021

- Difficulty date: February 11, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: ADA33527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION FOUND FWD CARGO COMPARTMENT AND DEFORM ON LT SIDE AFT BULKHEAD PANEL SUPPORT STANCHION AT STA Y=1129.
